# SDR CALA2025022000386

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5320DL14858289
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOOR PANEL 242AF DENTED AND CRUSHED ON EDGE (PARTS RACK), TRANSCRIBED FROM HAECO GSO NR 9286483 RECEIVED NEW FLOOR PANEL PN 144A5810-189 PO 1113345.2 IAW MECH B737-800 AMM 53-21-00-400-801 F(7)(A)(8). ACCOMPLISHED FIT CHECK, PREVIOUS FLOOR PANEL FOUND TO BE OUT OF LIMITS DUE TO DENTS AND EDGE CRUSHED PER B737-800 SRM 53-00-50 HAECO GSO
